Analysis on configuration spaces and Gibbs cluster ensembles

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalRussian journal of mathematical physics
DatePublished - Dec 2007
Issue number4
Volume14
Number of pages12
Pages (from-to)397-408
Original languageEnglish

Abstract

The distribution mu of a Gibbs cluster point process in X = R-d ( with n-point clusters) is studied via the projection of an auxiliary Gibbs measure defined on the space of configurations in X x X-n. We show that mu is quasi-invariant with respect to the group Diff(0)(X) of compactly supported diffeomorphisms of X and prove an integration-by-parts formula for mu. The corresponding equilibrium stochastic dynamics is then constructed by using the method of Dirichlet forms.

    Research areas

  • GEOMETRY

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations